# SDR AALA20160701010

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 96,069 hours, 15,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Defective
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE SUCCESSFULLY DEPLOYED WHILE ACCOMPLISHING LT & RT EMERGENCY SQUIB TESTS.  FOUND RELAY K838 (SQUIB TEST 1 RELAY) NOT PROVIDING POWER TO LEFT OVERWING ESCAPE SYSTEM POWER SUPPLY.  REPLACED THE RELAY IAW SWPM 20-81-22. THE AIRCRAFT WAS GROUNDED.
